# SDR 2009FA0000657

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: General aviation
- Aircraft: N745FX
- Make and model: Cessna 208B
- Aircraft serial: 0495
- Aircraft time: 6,589 hours, 6,359 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Spring
- Part number: 26430622
- Condition: Broken
- Location: Nlg Strut
- Part time: 6,589 hours, 6,359 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DRAG SPRING SEPARATED 6 INCHES AFT OF THE LOWER LUG ATTACHMENT HOLES DURING GROUND RUN AT POWER.  VISUAL INSP SUGGESTED A LARGE CORROSION PIT IN LWR WALL NOT VISIBLE FROM THE EXTERIOR SURFACE AS THE STARTING POINT FOR THE BREAK.
